Syzygies between the affine invariants of a system with quadratic right hand sides
Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2272-2275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_12_a17,
author = {M. N. Popa},
title = {Syzygies between the affine invariants of a system with quadratic right hand sides},
journal = {Differencialʹnye uravneni\^a},
pages = {2272--2275},
year = {1977},
volume = {13},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_12_a17/}
}
M. N. Popa. Syzygies between the affine invariants of a system with quadratic right hand sides. Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2272-2275. http://geodesic.mathdoc.fr/item/DE_1977_13_12_a17/